Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Finiteness theorems for polycyclic groups


Authors: F. J. Grunewald, P. F. Pickel and D. Segal
Journal: Bull. Amer. Math. Soc. 1 (1979), 575-578
MSC (1970): Primary 20E15, 20G30, 12A45
MathSciNet review: 526969
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20E15, 20G30, 12A45

Retrieve articles in all journals with MSC (1970): 20E15, 20G30, 12A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14630-5
PII: S 0273-0979(1979)14630-5